# SDR SWIA2024051308

- Difficulty date: May 8, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N770SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10243
- Aircraft time: 45,444 hours, 29,917 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Illuminated
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PASSENGER DOOR WARNING IN FLIGHT (FLIGHT 3174 FILED CLOSED)THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 28208488 WITH THE FOLLOWING CORRECTIVE ACTION: "SEE CP-28208491 AND CP-28208492  FOR CORRECTIVE ACTION"
